# SDR SWAA2022050998000

- Difficulty date: March 29, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 66,803 hours, 39,311 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Skin
- Condition: Cracked
- Location: Eng Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OUTBOARD FAN COWL LOC. FWD LOWER EDGE ON ENGINE 1.  PERFORMED REPAIR AT ENGINE 1  LH FAN COWL SKIN FWD LWR EDGE IAW EA 22-171-01248-WIP1
